Marta Strani
Marta Strani
Email verificata su unive.it - Home page
Titolo
Citata da
Citata da
Anno
Metastability for nonlinear parabolic equations with application to scalar viscous conservation laws
C Mascia, M Strani
SIAM Journal on Mathematical Analysis 45 (5), 3084-3113, 2013
242013
Slow motion of internal shock layers for the Jin–Xin system in one space dimension
M Strani
Journal of Dynamics and Differential Equations 27 (1), 1-27, 2015
112015
Metastable dynamics of internal interfaces for a convection-reaction-diffusion equation
M Strani
Nonlinearity 28 (12), 4331, 2015
102015
Slow dynamics in reaction–diffusion systems
M Strani
Asymptotic Analysis 98 (1-2), 131-154, 2016
82016
On the metastable behavior of solutions to a class of parabolic systems
M Strani
Asymptotic Analysis 90 (3-4), 325-344, 2014
82014
Semigroup estimates and fast-slow dynamics in parabolic-hyperbolic systems
M Strani
Advances in Nonlinear Analysis 7 (1), 117-138, 2018
52018
Metastability for nonlinear convection–diffusion equations
R Folino, C Lattanzio, C Mascia, M Strani
Nonlinear Differential Equations and Applications NoDEA 24 (4), 1-20, 2017
52017
Heteroclinic traveling fronts for a generalized Fisher-Burgers equation with saturating diffusion
M Garrione, M Strani
arXiv preprint arXiv:1702.03782, 2017
52017
Existence of solutions to a non‐variational singular elliptic system with unbounded weights
LM De Cave, F Oliva, M Strani
Mathematische Nachrichten 290 (2-3), 236-247, 2017
42017
Time-delayed instabilities in complex Burgers equations
M Strani, B Texier
SIAM Journal on Mathematical Analysis 47 (4), 2495-2518, 2015
42015
Metastable patterns for a reaction-diffusion model with mean curvature-type diffusion
R Folino, RG Plaza, M Strani
Journal of Mathematical Analysis and Applications 493 (1), 124455, 2021
32021
Stability properties and dynamics of solutions to viscous conservation laws with mean curvature operator
R Folino, M Garrione, M Strani
Journal of Evolution Equations, 1-35, 2019
32019
A gradient flow approach to relaxation rates for the multi-dimensional Cahn–Hilliard equation
L De Luca, M Goldman, M Strani
Mathematische Annalen 374 (3), 2041-2081, 2019
32019
Monotone wave fronts for -Laplacian driven reaction-diffusion equations
M Garrione, M Strani
arXiv preprint arXiv:1703.05151, 2017
32017
Existence and uniqueness of a positive connection for the scalar viscous shallow water system in a bounded interval
M Strani
Communications on Pure & Applied Analysis 13 (4), 1653, 2014
32014
Nonlinear metastability for a parabolic system of reaction-diffusion equations
M Strani
arXiv preprint arXiv:1312.0754, 2013
32013
On the speed rate of convergence of solutions to conservation laws with nonlinear diffusions
R Folino, M Strani
Nonlinear Analysis 196, 111762, 2020
22020
Heteroclinic traveling fronts for reaction-convection-diffusion equations with a saturating diffusive term
M Garrione, M Strani
22019
Dirichlet boundary conditions for degenerate and singular nonlinear parabolic equations
F Punzo, M Strani
Potential Analysis 47 (2), 151-168, 2017
22017
Slow motion for compressible isentropic Navier--Stokes equations
C Mascia, M Strani
arXiv preprint arXiv:1303.5583, 2013
22013
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20